# SDR MASA200600765

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,620 hours, 10,163 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab Channel
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7292 ORD - STAB CHANNEL 1 INOP.  MAINTENANCE RESET SYSTEM.  OP'S CHECK GOOD.
